# SDR SWAA2022040530179

- Difficulty date: October 14, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27888
- Aircraft time: 65,793 hours, 38,791 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193B PANEL HAS EROSION AND ELONGATED HOLES AT HOLE POSITIONS 13 THRU 20. / REMOVED AND INSTALLED NEW PANEL IAW SRM 51-40-02.
